| Model Number |
IPN033360 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the peelaway is broken" during use while trying to pass the catheter after dilation.The device was completely removed and a new catheter and sheath were used.No patient harm was reported.The patient's condition is reported as fine.
Additional Manufacturer Narrative
(b)(4).The customer report of a damaged peel-away sheath body was confirmed by visual inspection of the customer supplied photo.However, full complaint verification testing could not be performed as no sample was returned for analysis.The ifu provided with the kit informs the user, "grasping near skin, advance peel-away sheath/dilator assembly over guidewire with slight twisting motion to a depth sufficient to enter vessel".A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description